Alert archive / Kansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 293, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 23, 2025, 1:09 AM CDT for Barber County, Pratt County, Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2025, 1:09 AM CDT (06:09 UTC)
- Expired
- Sep 23, 2025, 2:00 AM CDT
- In force
- 51 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barber County, KS, Pratt County, KS
The radar
The Vance AFB radar (KVNX), 75 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 1:28 AM CDT | TSTM WND GST 60 | Iuka, KS | Emergency manager reported a 60 wind gust in Iuka. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 8:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
099
WUUS53 KDDC 230609
SVRDDC
KSC007-151-230700-
/O.NEW.KDDC.SV.W.0293.250923T0609Z-250923T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
109 AM CDT Tue Sep 23 2025
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Barber County in south central Kansas...
Pratt County in south central Kansas...
* Until 200 AM CDT.
* At 109 AM CDT, severe thunderstorms were located along a line
extending from near Cullison to Isabel to near Hazelton, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Pratt around 115 AM CDT.
Cairo around 120 AM CDT.
Iuka around 125 AM CDT.
Other locations in the path of these severe thunderstorms include
Preston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9843 3700 9844 3735 9866 3749 9900
3781 9885 3781 9846 3739 9846 3738 9835
3704 9835
TIME...MOT...LOC 0609Z 220DEG 27KT 3759 9884 3747 9856 3711 9831
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
UMSCHEID2 follow-up statements
570
WWUS53 KDDC 230637
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
137 AM CDT Tue Sep 23 2025
KSC007-151-230700-
/O.CON.KDDC.SV.W.0293.000000T0000Z-250923T0700Z/
Barber KS-Pratt KS-
137 AM CDT Tue Sep 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTH CENTRAL BARBER AND EASTERN PRATT COUNTIES...
At 137 AM CDT, a severe thunderstorm was located very near Cairo,
moving north at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Preston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3738 9863 3752 9882 3781 9876 3781 9846
3739 9846
TIME...MOT...LOC 0637Z 184DEG 22KT 3763 9855
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
UMSCHEID307
WWUS53 KDDC 230657
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
157 AM CDT Tue Sep 23 2025
KSC007-151-230707-
/O.EXP.KDDC.SV.W.0293.000000T0000Z-250923T0700Z/
Barber KS-Pratt KS-
157 AM CDT Tue Sep 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BARBER AND
EASTERN PRATT COUNTIES WILL EXPIRE AT 200 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kansas.
&&
LAT...LON 3738 9863 3752 9882 3781 9876 3781 9846
3739 9846
TIME...MOT...LOC 0657Z 220DEG 27KT 3773 9844
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 12:00 AM CDT, 1 hour 9 minutes earlier. Its key messages:
- A slight risk for severe thunderstorms will be possible late today and tonight. The main hazard from the strongest storms will be 2 inch hail, wind gust of 60 mph and locally heavy rainfall.
- Heavy rainfall will be possible tonight with rainfall totals of 1 to 3 inches with locally higher amounts will be possible north and east of the Dodge City area. A flood watch is in effect for this area tonight and early Tuesday.
- The risk of severe weather will decrease Tuesday but the rain will continue. This additional rainfall may result in ongoing water issues in some locations, especially in low lying and poor drainage areas.
- Unseasonably cooler temperatures will accompany this rainfall Tuesday and Wednesday but a period of warmer and dry conditions can be expected the last part of the work week.
Area forecast discussion, Sep 23, 12:00 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1200 AM CDT Tue Sep 23 2025 .KEY MESSAGES... - A slight risk for severe thunderstorms will be possible late today and tonight. The main hazard from the strongest storms will be 2 inch hail, wind gust of 60 mph and locally heavy rainfall. - Heavy rainfall will be possible tonight with rainfall totals of 1 to 3 inches with locally higher amounts will be possible north and east of the Dodge City area. A flood watch is in effect for this area tonight and early Tuesday. - The risk of severe weather will decrease Tuesday but the rain will continue. This additional rainfall may result in ongoing water issues in some locations, especially in low lying and poor drainage areas. - Unseasonably cooler temperatures will accompany this rainfall Tuesday and Wednesday but a period of warmer and dry conditions can be expected the last part of the work week. && .DISCUSSION... Issued at 245 PM CDT Mon Sep 22 2025 Early this Monday afternoon a surface boundary was located across northwest Kansas and eastern Colorado and a cold front moving south across Nebraska and Wyoming. An upper level trough extended from the Four Corners region into the northern Rockies. A more subtle upper level wave appeared to be located at noon across northern Colorado, ahead of this trough. Southerly winds across southwest Kansas were drawing more humid air back into the area with PWATs of greater than 1 inch was already present across portions of southwest Kansas based on the latest SPC MesoAnalysis and surface observations indicating dewpoints were already ranging from 65 to 70 degrees. Over the next 12 to 18 hours the main focus will be centered around the more subtle upper wave over northern Colorado earlier today as it moves east into Western Kansas and encounters our surface boundary across northwest Kansas/far eastern Colorado. The upper level trough associated with a subtle wave over northern Colorado will move eastward into western Kansas over the next 12-18 hours, interacting with a surface boundary across northwest Kansas and far eastern Colorado. Short term models are in good agreement that this boundary will be the primary focus for convective initiation later this afternoon and early this evening. Afternoon heating and improving instability ahead of the approaching wave will further enhance storm development. As storms develop late today and early this evening, the environment will be favorable for hail up to 2 inches in diameter and wind gusts exceeding 60 mph due to the forecast shear, mid level instability and with cooler 700mb temperatures (weaker cin). This developing line of storms is expected to move southeast overnight along a mid level 0-1km theta-e axis. Also overnight additional severe thunderstorm development will be possible ahead of this main line after sunset due to improving warm air advection near the nose of a developing low level jet and 850-700mb moisture transport increase. These storms developing later tonight will also be capable of producing large hail and strong winds. Also overnight there will be an elevated concern for flash flooding, particularly north and east of Dodge City given the expected widespread accumulating rainfall. Rainfall totals of 1 to 3 inches will be possible in this area overnight given the PWAT values forecast to exceed the 90th percentile. This expected rainfall amount combined with the lower flash flood guidance in this area will contribute to this heightened risk of flash flooding. As a result have also issued a Flood Watch due to flash flooding for tonight through early Tuesday. The overnight convection will diminish from west to east Tuesday morning as a cold front exits the area. However this brief break from wet weather will be brief. Another round of widespread showers and thunderstorms is expected to spread into southwest Kansas by Tuesday evening as an upper level trough moves out of the Rockies and into the Central Plains. While cooler and more stable air behind the cold front will limit the severe weather threat, additional rainfall amounts between 0.25 and 1 inch are possible, particularly near the I-70 corridor. When combined with expected rainfall tonight, this could result in some isolated ongoing water issues. Confidence in this additional rainfall remains moderate (40-60%). Rainfall associated with the upper level trough will exit southwest Kansas by Wednesday evening as this system moves into the Mississippi Valley. Until then unseasonably cool temperatures are anticipated across western Kansas. This is primarily due to the persistent cooler air mass combined with expected cloud cover and precipitation chances, which will limit diurnal warming. High temperatures will be mainly in the 70s but for some locations north and east of Dodge City, particularly on Tuesday, may struggle to reach beyond the upper 60s, contributing to a notable departure from seasonal norms. The period of cooler temperatures mid week will give way to a warming trend late in the week as an upper level ridge builds across the Plains and an upper level trough deepens over the southeastern United States. Confidence in this temperature increase is high (+70%) due to consistent model agreement on the large scale pattern evolution. && .AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/... Issued at 1200 AM CDT Tue Sep 23 2025 SW Kansas currently sees storms scattered across the area; these storms may bring lower ceilings that drop flight conditions. Once these storms exit east of the terminals, VFR conditions are forecast. Near the end of the period, more storms are possible. However confidence in exact timing and location is low with ensembles having chances under 30%. && .DDC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this afternoon for KSZ030-031-043>046- 064>066-078>081. && DISCUSSION...Burgert AVIATION...KBJ
Hazardous weather outlook, Sep 22, 3:49 AM CDT, 21 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 349 AM CDT Mon Sep 22 2025 KSZ030-031-043>046-061>066-074>081-084>090-230900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 349 AM CDT Mon Sep 22 2025 /249 AM MDT Mon Sep 22 2025/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Severe storms are expected Monday evening and last into the night. All hazards are expected to be possible including flooding potential. It is not forecast to be a higher end event, but there is a widespread tangible severe threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed if Monday's event evolves and becomes a higher end event with a serious and widespread severe threat.
In the hours before
Special weather statement, Sep 22, 11:52 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1152 PM CDT Mon Sep 22 2025
KSZ078-080-088-089-230545-
Clark KS-Kiowa KS-Comanche KS-Ford KS-
1152 PM CDT Mon Sep 22 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN FORD...SOUTHWESTERN
KIOWA...COMANCHE AND CLARK COUNTIES THROUGH 1245 AM CDT...
At 1152 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Bloom to 9 miles southwest
of Buttermilk. Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Protection, Kingsdown, and Buttermilk around 1200 AM CDT.
Coldwater, Bucklin, and Lake Coldwater around 1205 AM CDT.
Other locations in the path of these storms include Mullinville and
Wilmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southwestern Kansas.
&&
LAT...LON 3700 9983 3762 10014 3765 9936 3700 9904
TIME...MOT...LOC 0452Z 271DEG 45KT 3757 9994 3703 9948
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TATROSpecial weather statement, Sep 23, 12:16 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1216 AM CDT Tue Sep 23 2025
KSZ043>045-063-064-230600-
Finney KS-Hodgeman KS-Lane KS-Scott KS-Ness KS-
1216 AM CDT Tue Sep 23 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FINNEY...EAST
CENTRAL SCOTT...WESTERN NESS...NORTHWESTERN HODGEMAN AND LANE
COUNTIES THROUGH 100 AM CDT...
At 1216 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Manning to 11 miles north of Kalvesta.
Movement was northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Dighton and Healy around 1220 AM CDT.
Alamota around 1225 AM CDT.
Shields and Beeler around 1235 AM CDT.
Other locations in the path of these storms include Pendennis and
Utica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern and west central Kansas.
&&
LAT...LON 3870 10016 3846 9985 3813 10026 3841 10083
3870 10067
TIME...MOT...LOC 0516Z 215DEG 32KT 3853 10070 3822 10030
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TATROSpecial weather statement, Sep 23, 12:24 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1224 AM CDT Tue Sep 23 2025
KSZ080-081-089-090-230600-
Pratt KS-Barber KS-Kiowa KS-Comanche KS-
1224 AM CDT Tue Sep 23 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN KIOWA...BARBER...
EASTERN COMANCHE AND SOUTHERN PRATT COUNTIES THROUGH 100 AM CDT...
At 1223 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wilmore to 11 miles south of Aetna.
Movement was northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Belvidere around 1230 AM CDT.
Hardtner, Sun City, and Croft around 1235 AM CDT.
Lake City around 1240 AM CDT.
Other locations in the path of these storms include Medicine Lodge,
Coats, Pratt, Sawyer and Hazelton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kansas.
&&
LAT...LON 3700 9909 3731 9938 3769 9869 3751 9846
3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0523Z 240DEG 52KT 3739 9922 3693 9890
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
UMSCHEIDSpecial weather statement, Sep 23, 12:45 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1245 AM CDT Tue Sep 23 2025
KSZ066-079>081-230630-
Pratt KS-Stafford KS-Kiowa KS-Edwards KS-
1245 AM CDT Tue Sep 23 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN KIOWA...SOUTHWESTERN
STAFFORD...SOUTHEASTERN EDWARDS AND NORTHWESTERN PRATT COUNTIES
THROUGH 130 AM CDT...
At 1245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Centerview to near
Belvidere. Movement was northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Haviland and Centerview around 1255 AM CDT.
Fellsburg and Wellsford around 105 AM CDT.
Other locations in the path of these storms include Trousdale and
Cullison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kansas.
&&
LAT...LON 3800 9892 3767 9868 3742 9913 3779 9941
3800 9914
TIME...MOT...LOC 0545Z 239DEG 23KT 3771 9936 3742 9913
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
UMSCHEIDSpecial weather statement, Sep 23, 1:00 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
100 AM CDT Tue Sep 23 2025
KSZ044-045-230645-
Lane KS-Ness KS-
100 AM CDT Tue Sep 23 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN NESS AND SOUTHERN
LANE COUNTIES THROUGH 145 AM CDT...
At 100 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Dighton to 6 miles
southeast of Beeler. Movement was east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Alamota and Beeler around 105 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Kansas.
&&
LAT...LON 3856 9997 3827 9980 3830 10068 3849 10067
TIME...MOT...LOC 0600Z 274DEG 17KT 3840 10044 3836 10012
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
UMSCHEIDSpecial weather statement, Sep 23, 1:02 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Dodge City KS
102 AM CDT Tue Sep 23 2025
KSZ081-090-230645-
Pratt KS-Barber KS-
102 AM CDT Tue Sep 23 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BARBER AND PRATT
COUNTIES THROUGH 145 AM CDT...
At 102 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cullison to 7 miles east of Hazelton.
Movement was northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Pratt, Iuka, and Isabel around 110 AM CDT.
Cairo around 115 AM CDT.
Preston around 120 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kansas.
&&
LAT...LON 3757 9894 3782 9879 3782 9846 3739 9846
3738 9835 3703 9835
TIME...MOT...LOC 0602Z 216DEG 48KT 3758 9885 3707 9827
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
UMSCHEIDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 8:53 PM CDT | Special Weather Statement | DDC | Grant | 37 min |
| Sep 22, 9:24 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 39 min |
| Sep 22, 9:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell | 29 min |
| Sep 22, 9:51 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 39 min |
| Sep 22, 9:53 PM CDT | Special Weather Statement | DDC | Finney | 37 min |
| Sep 22, 9:59 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 14 min |
| Sep 22, 10:12 PM CDT | Special Weather Statement | DDC | Meade | 33 min |
| Sep 22, 10:23 PM CDT | Special Weather Statement | DDC | Meade, Seward | 52 min |
| Sep 22, 10:33 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 26 min |
| Sep 22, 11:05 PM CDT | Special Weather Statement | DDC | Scott | 25 min |
| Sep 22, 11:19 PM CDT | Special Weather Statement | DDC | Clark | 41 min |
| Sep 22, 11:32 PM CDT | Special Weather Statement | DDC | Scott | 43 min |
| Sep 22, 11:39 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 36 min |
| Sep 22, 11:52 PM CDT | Special Weather Statement | DDC | Clark, Comanche | 53 min |
| Sep 23, 12:16 AM CDT | Special Weather Statement | DDC | Lane, Ness | 44 min |
| Sep 23, 12:24 AM CDT | Special Weather Statement | DDC | Barber, Comanche, Pratt | 36 min |
| Sep 23, 12:45 AM CDT | Special Weather Statement | DDC | Pratt | 45 min |
| Sep 23, 1:00 AM CDT | Special Weather Statement | DDC | Lane | 45 min |
| Sep 23, 1:02 AM CDT | Special Weather Statement | DDC | Pratt | 43 min |
| Sep 23, 1:34 AM CDT | Areal Flood Warning | DDC | Lane, Ness, Scott | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.